Emzor Para1000 – 10 Caplets
Puritan’s Pride Melatonin 3mg – 120 Tablets
  • New
Crescent Pharma Paracetamol 500mg – 16 Caplets
  • Crescent Pharma Paracetamol 500mg – 16 Caplets
  • New
Crescent Pharma Paracetamol 500mg – 16 Caplets
  • Crescent Pharma Paracetamol 500mg – 16 Caplets

Crescent Pharma Paracetamol 500mg – 16 Caplets

Crescent Pharma Paracetamol 500mg – 16 Caplets

Px-001587
Px-001587

Provides effective and fast relief from aches and pains such as headaches, body and rheumatic pains. 

₦450.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security
  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security

Crescent Pharma Paracetamol 500mg – 16 Caplets provides effective and fast relief from aches and pains such as headaches, body and rheumatic pains. It also relieves the symptoms of cold, catarrh and influenza

 

Ingredient

Each caplet contains paracetamol 500mg.

 

Direction for Use

Caplets are for oral use only. Adults: The elderly and children above 16 years should take one or two caplets. Children between 12 and 15 years should take one or one and a half caplets. Children between 10 to 12 years should take one caplet. While children between 6 and 10 years should be given half a caplet.

 

Caution

Not recommended for children below 6 years. The dose should not be repeated more frequently than every 4 to 6 hours and not more than 4 doses should be taken in any 24-hour period. Do not exceed recommended dose. Keep out of the reach of children. Do not take any paracetamol containing product while on this medication 

Active Ingredient
Paracetamol
Drug Strength
500mg
Drug Dispensing
OTC
Dosage Form
Caplets
Drug Administration
Oral

Specific References

EAN13
5017123055225